# SDR UPS98227168

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON SEAT TRACK BS 850 LBL 65 BL 208.  REPLACED SEAT TRACK EXTRUSION BS 760 TO 850 LBL 65 WL 208 PER 727 SRM 51-30-2.  ALSO, REFERENCE NRC 832521 REPLACED L-ANGLES PER SRM 51-20-1 AT BS 804.
